# SDR AALA2020070429008

- Difficulty date: June 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 29,215 hours, 10,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 61639203
- Part serial: C3127
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 29,216 hours, 10,849 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R3 DOOR SLIDE, LOW PRESSURE.  RESERVOIR GAGE SHOWS IN GREEN, HOWEVER, DUE TO HISTORY, REPLACED R3 DOOR SLIDE RESERVOIR ASSEMBLY PER AMM TASKS 25-62-49-000-001-A AND 25-62-49-400-001-A, OPERATIONAL CHECK GOOD.
